JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NONRELATIVISTIC LIMIT IN THE SELF-DUAL ABELIAN CHERN-SIMONS MODEL
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NONRELATIVISTIC LIMIT IN THE SELF-DUAL ABELIAN CHERN-SIMONS MODEL
Han, Jong-Min; Song, Kyung-Woo;
  PDF(new window)
 Abstract
We consider the nonrelativistic limit in the self-dual Abelian Chern-Simons model, and give a rigorous proof of the limit for the radial solutions to the self-dual equations with the nontopological boundary condition when there is only one-vortex point. By keeping the shooting constant of radial solutions to be fixed, we establish the convergence of radial solutions in the nonrelativistic limit.
 Keywords
Abelian Chern-Simons models;self-dual equations;nontopological solutions;nonrelativistic limit;
 Language
English
 Cited by
1.
Semi-nonrelativistic limit of the Chern–Simons–Higgs system, Journal of Mathematical Physics, 2009, 50, 7, 072303  crossref(new windwow)
 References
1.
D. Chae and O. Yu Imanuvilov, The existence of non-topological multivortex solutions in the relativistic self-dual Chern-Simons theory, Comm. Math. Phys. 215 (2000), no. 1, 119-142 crossref(new window)

2.
H. Chan, C.-C. Fu, and C.-S. Lin, Non-topological multi-vortex solutions to the self-dual Chern-Simons-Higgs equation, Comm. Math. Phys. 231 (2002), no. 2, 189-221 crossref(new window)

3.
W. Chen and C. Li, Classification of solutions of some nonlinear elliptic equations, Duke Math. J. 63 (1991), no. 3, 615-622 crossref(new window)

4.
X. Chen, S. Hastings, J. B. McLeod, and Y. Yang, A nonlinear elliptic equation arising from gauge field theory and cosmology, Proc. Roy. Soc. London Ser. A 446 (1994), no. 1928, 453-478 crossref(new window)

5.
K. Choe, Uniqueness of the topological multivortex solution in the self-dual Chern-Simons theory, J. Math. Phys. 46 (2005), no. 1, 012305, 22pp

6.
G. V. Dunne, Self-dual Chern-Simons Theories, Springer, 1995

7.
J. Hong, Y. Kim, and P. Y. Pac, Multivortex Solutions of the Abelian Chern-Simons-Higgs Theory, Phys. Rev. Lett. 64 (1990), no. 19, 2230-2233 crossref(new window)

8.
R. Jackiw and S.-Y. Pi, Soliton solutions to the gauged nonlinear Schrodinger equations on the plane, Phys. Rev. Lett. 64 (1990), no. 25, 2969-2972 crossref(new window)

9.
R. Jackiw and S.-Y. Pi, Classical and quantal nonrelativistic Chern-Simons theory, Phys. Rev. D (3) 42 (1990), no. 10, 3500-3513 crossref(new window)

10.
R. Jackiw and E. J. Weinberg, Self-dual Chen-Simons Vortices, Phys. Rev. Lett. 64 (1990), 2234-2237 crossref(new window)

11.
A. Jaffe and C. Taubes, Vortices and Monopoles, Birkhauser, Boston, 1980

12.
J. Parajapat and G. Tarantello, On a class of elliptic problems in $R^2$: symmetry and uniqueness results, Proc. Proc. Roy. Soc. Edinburgh Sect. A 131 (2001), no. 4, 967-985 crossref(new window)

13.
J. Spruck and Y. Yang, The existence of nontopological solitons in the self-dual Chern-Simons theory, Comm. Math. Phys. 149 (1992), no. 2, 361-376 crossref(new window)

14.
J. Spruck and Y. Yang, Topological solutions in the self-dual Chern-Simons theory, Ann. Inst. Henri Poincare Anal. non Lineaire 12 (1995), no. 1, 75-97

15.
G. Tarantello, Selfdual Maxwell-Chern-Simons vortices, Milan J. Math. 72 (2004), 29-80 crossref(new window)

16.
R. Wang, The Existence of Chern-Simons Vortices, Comm. Math. Phys. 137 (1991), no. 3, 587-597 crossref(new window)